Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Optimum control of evolution system of parabolic type with distributed parameters on the graph

Annotation

The problem of optimal control of a differential system whose state is defined as a generalized (weak) solution of the initial-boundary value problem with distributed parameters on the graph in the space of Sobolev type is considered. The influence on the system is carried out at the initial time and is starting, monitoring of the system status is carried out at the final time, and is final. Adjoint state of the system is also defined as a generalized (weak) solution of the initial-boundary value problem with distributed parameters on the graph with the final condition. Necessary and sufficient conditions for the existence of a unique start control and manageability of differential system are obtained. The adduced allegations and the results are constructive and useful for the numerical solution of optimal control problems under consideration.

Keywords

initial-boundary value problem on a graph; correctness; optimization by the starting conditions; final observation; adjoint system

Full-text in one file

Download

UDC

517.977.56

Pages

17-28

References

1. Podval'nyy S.L., Provotorov V.V. Optimizatsiya po startovym usloviyam parabolicheskoy sistemy s raspredelennymi parametrami na grafe // Sistemy upravleniya i informatsionnye tekhnologii. 2014. T. 58. № 4. S. 70-74. 2. Podval'nyy S.L., Provotorov V.V. Opredelenie startovoy funktsii v zadache nablyudeniya parabolicheskoy sistemy s raspredelennymi paramet-rami na grafe // Vestnik Voronezhskogo gosudarstvennogo tekhnicheskogo universiteta. 2014. T. 10. № 6. S. 29-35. 3. Provotorov V.V., Gnilitskaya Yu.A. Granichnoe upravlenie volnovoy sistemoy v prostranstve obobshchennykh resheniy na grafe // Vestnik Sankt-Peterburgskogo universiteta. Seriya 10: Prikladnaya matematika. Informatika. Protsessy upravleniya. 2013. № 3. S. 112-120. 4. Volkova A.S., Gnilitskaya Yu.A., Provotorov V.V. O razreshimosti kraevykh zadach dlya uravneniy parabolicheskogo i giperbolicheskogo tipov na geometricheskom grafe // Sistemy upravleniya i informatsionnye tekhnologii. 2013. T. 51. № 1. S. 11-15. 5. Provotorov V.V., Volkova A.S. Nachal'no-kraevye zadachi s raspredelennymi parametrami na grafe. Voronezh, 2014. 188 s. 6. Volkova A.S., Provotorov V.V. Obobshchennye resheniya i obobshchennye sobstvennye funktsii kraevykh zadach na geometricheskom grafe // Izvestiya vysshikh uchebnykh zavedeniy. Matematika. 2014. № 3. S. 3-18. 7. Provotorov V.V. Razlozhenie po sobstvennym funktsiyam zadachi Shturma-Liuvillya na grafe-puchke // Izvestiya vysshikh uchebnykh zavedeniy. Matematika. 2008. № 3. S. 50-62. 8. Lions Zh.-L. Optimal'noe upravlenie sistemami, opisyvaemymi uravneniyami s chastnymi proizvodnymi / per. s fr. N. Kh. Rozova; pod red. R.V. Gamkrelidze. M.: Mir, 1972. 414 s. 9. Provotorov V.V. Optimal'noe upravlenie parabolicheskoy sistemoy s raspredelennymi parametrami na grafe // Vestnik Sankt-Peterburgskogo universiteta. Seriya 10: Prikladnaya matematika. Informatika. Protsessy upravleniya. 2014. № 3. S. 154-163. 10. Volkova A.S., Gnilitskaya Yu.A., Provotorov V.V. On the Solvability of Boundary-Value Problems for Parabolic and Hyperbolic Equations on Geometrical Graphs // Automation and Remote Control. 2014. T. 75. № 2. C. 405-412. 11. Provotorov V.V. Boundary control of a parabolic system with distributed parameters on a graph in the class of summable functions // Automation and Remote Control. 2015. T. 76. № 2. C. 318-322. 12. Aleksandrov A.Yu., Zhabko A.P. Ob asimptoticheskoy ustoychivosti resheniy nelineynykh sistem s zapazdyvaniem // Sibirskiy matematicheskiy zhurnal. 2012. T. 53. № 3. S. 495-508. 13. Aleksandrov A.Yu., Zhabko A.P. Ob asimptoticheskoy ustoychivosti resheniy odnogo klassa sistem nelineynykh differentsial'nykh uravneniy s zapazdyvaniem // Izvestiya vysshikh uchebnykh zavedeniy. Matematika. 2012. № 5. S. 3-12. 14. Aleksandrov A.Yu., Zhabko A.P. Ob ustoychivosti resheniy odnogo klassa nelineynykh sistem s zapazdyvaniem // Avtomatika i telemekhanika. 2006. № 9. S. 3-14. 15. Veremey E.I., Korchanov V.M. Mnogotselevaya stabilizatsiya dinamicheskikh sistem odnogo klassa // Avtomatika i telemekhanika. 1988. № 9. S. 126-137. 16. Bokova Ya.M., Veremey E.I. Vychislitel'nye aspekty spektral'nogo metoda H-optimal'nogo sinteza // Izvestiya RAN. Teoriya i sistemy upravle-niya. 1995. №4. S. 88-96. 17. Karelin V.V. Shtrafnye funktsii v zadache upravleniya protsessom nablyudeniya // Vestnik Sankt-Peterburgskogo universiteta. Seriya 10: Prikladnaya matematika. Informatika. Protsessy upravleniya. 2010. № 4. S. 109-114. 18. Potapov D.K. Optimal'noe upravlenie raspredelennymi sistemami ellipticheskogo tipa vysokogo poryadka so spektral'nym parametrom i razryvnoy nelineynost'yu // Izvestiya RAN. TiSU. 2013. № 2. S. 19-24. 19. Provotorov V.V. Metod momentov v zadache gasheniya kolebaniy differentsial'noy sistemy na grafe // Vestnik Sankt-Peterburgskogo universiteta. Seriya 10: Prikladnaya matematika. Informatika. Protsessy upravleniya. 2010. № 2. S. 60-69. 20. Kamachkin A.M., Yevstafyeva V.V. Oscillations in a relay control system at an external disturbance // Control Applications of Optimization 2000: Proceedings of the 11th IFAC Workshop. 2000. V. 2. P. 459-462.

Received

2015-01-20

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.